Header

UZH-Logo

Maintenance Infos

On the (G,ρ)-monopole equations


Stupariu, M (2003). On the (G,ρ)-monopole equations. Revue Roumaine de Mathématiques Pures et Appliquées, 48(3):311-326.

Abstract

We prove a Weitzenböck-type formula related to the (G,ρ)-monopole equations and we study the boundedness of the spinorial component of a solution. A `weak decoupling' phenomen, which arises in the Kähler case, is also described.

Abstract

We prove a Weitzenböck-type formula related to the (G,ρ)-monopole equations and we study the boundedness of the spinorial component of a solution. A `weak decoupling' phenomen, which arises in the Kähler case, is also described.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:non-abelian Seiberg-Witten theory, Weitzenböck formula
Language:English
Date:2003
Deposited On:29 Nov 2010 16:26
Last Modified:06 Dec 2017 20:50
Publisher:Editura Academiei Romane
ISSN:0035-3965
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2038207
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1099.53022

Download

Full text not available from this repository.